MathSciNet Relay Station
MathSciNet bibliographic data
MR1832226 (2002b:91028) 91B02 (91B06 91B16)
Maccheroni, Fabio Homothetic preferences on star-shaped sets. Decis. Econ. Finance 24 (2001), no. 1, 41–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement